Welcome and congratulations on deciding to get clean. What are you getting clean from? Opiates?
Try not to be to worried/nervous etc about the withdrawals. The fear of them is actually a lot worse than the actual thing. You'll feel sick for a few days, you'll have trouble getting a good nights sleep. If it's opiates you're quitting you'll probably get the runs etc., but that's it. I'm sure you'd trade feeling like crap for a week or two for being clean right?
The fear of the wd's is just the addiction talking. It's the way the drugs work on your mind.
Oh sorry it is methadone Im in a clinic.... Im down to 45 mg now but when I get to 30 mg the nurses will notify my dr .... I think thats wen itll really begin.... My bp is already running low as it is an hearts up an down an sometimes irregular as it is and that worrys me .... See dr wantn me stay in the clinic wantn me either go up or go to suboxone after been on 30 mg a week an b clean 4 days an start sub.... But no thanx dont want no part in that there either. And thank u danny for responding your the first
Please someone help me out .... Can anykne tell me what'll ease methadone withdraw ?!
But when your stepping down off methadone 5 mg a week til you get to 30 mg is it ok to taje them then while cutting down I hear you can I'm needing the help bad I know they cause adverse affect but would one tramadol hear an there be ok as lkng as I'm going down